Alert archive / Kansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 192, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jul 3, 2005, 11:18 PM CDT for Barber County, Kansas. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2005, 11:18 PM CDT (04:18 UTC)
- Expired
- Jul 3, 2005, 11:45 PM CDT
- In force
- 27 min
- Issued by
- NWS Dodge City, KS
- Area
- Counties, with a storm outline in the text
County Barber County, KS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 11:25 PM CDT | TSTM WND GST 60 | 7 E Kiowa, KS | 1 INCH TREE LIMBS BROKEN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 3, 8:55 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 4.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4511 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1487 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 14.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDDC 040418 SVRDDC KSC007-040445- /O.NEW.KDDC.SV.W.0192.050704T0418Z-050704T0445Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 1118 PM CDT SUN JUL 3 2005 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN BARBER COUNTY IN SOUTH CENTRAL KANSAS. * UNTIL 1145 PM CDT * AT 1116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF HAZELTON... MOVING SOUTHEAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL AREAS OF SOUTHEASTERN BARBER COUNTY... HAZELTON... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING WAS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3710 9866 3700 9869 3701 9835 3719 9835 $$ KRUSE
2 follow-up statements
000 WWUS53 KDDC 040429 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1127 PM CDT SUN JUL 3 2005 KSC007-040445- /O.CON.KDDC.SV.W.0192.000000T0000Z-050704T0445Z/ BARBER KS- 1127 PM CDT SUN JUL 3 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHEASTERN BARBER COUNTY UNTIL 1145 PM CDT... AT 1125 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KIOWA...AND MOVING EAST AT 25 MPH. A THUNDERSTORM GUST OF 64 MPH WAS REPORTED AT MEDICINE LODGE AT 1051 PM CDT. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR SOUTHWESTERN KANSAS. LAT...LON 3710 9866 3700 9869 3701 9835 3719 9835 $$ KRUSE
000 WWUS53 KDDC 040441 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1141 PM CDT SUN JUL 3 2005 KSC007-040451- /O.EXP.KDDC.SV.W.0192.000000T0000Z-050704T0445Z/ BARBER KS- 1141 PM CDT SUN JUL 3 2005 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BARBER COUNTY WILL EXPIRE AT 1145 PM CDT... AT 1138 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR SOUTHWESTERN KANSAS. LAT...LON 3710 9866 3700 9869 3701 9835 3719 9835 $$ KRUSE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:25 PM CDT, 8 hours 53 minutes earlier.
Area forecast discussion, Jul 3, 2:25 PM CDT, 8 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 225 PM CDT SUN JUL 3 2005 .DISCUSSION... DAYS 1-2... THE BIGGEST FORECAST CHALLENGES FOR THE FIRST 60 HOURS OF THIS CYCLE ARE: 1) TIMING AND TRAJECTORY OF NOCTURNAL THUNDERSTORM CLUSTERS ROLLING SOUTHEASTWARD BOTH MONDAY AND TUESDAY NIGHTS AND 2) THE EFFECT OF COLD POOLS ON MINIMUM TEMPERATURES AND 3) HOW QUICKLY CLOUDINESS WILL DECREASE AND THE CONSEQUENT EFFECT ON MAXIMUM TEMPERATURES. THE LARGE FORWARD PROPAGATING MCS WHICH DEVELOPED OVER KANSAS SUNDAY AFTERNOON HAS CONTINUED MOVING SOUTHWARD INTO OKLAHOMA, AND THE RESIDUAL STRATIFORM RAIN BAND SHOULD EXIT BARBER COUNTY BY 500 AM. PROFILERS INDICATE 40 TO 50 KNOT SOUTHERLY FLOW IMPACTING THE THUNDERSTORM OUTFLOW BOUNDARY, AND FLOW OVER THE BOUNDARY ALONG WITH UVV IN ADVANCE OF THE SHORT WAVE EVIDENT OVER CENTRAL COLORADO HAS SUPPORTED A SMALL AREA OF RELATIVELY WEAK ELEVATED CONVECTION OVER SOUTHWESTERN KANSAS. PRESSURES HAVE BEEN RISING OVER THE TEXAS AND OKLAHOMA PANHANDLES AND SOUTHWESTERN KANSAS, REFLECTING DEEPENING OF THE COOL AIR. SOME ELEVATED SHOWERS MAY PERSIST UNTIL SUNRISE NEAR THE KANSAS/OKLAHOMA BORDER BUT SHOULD DISSIPATE SOON THEREAFTER AS THE LOW LEVEL JET STARTS TO MIX OUT. THE THUNDERSTORM CLUSTER WHICH WAS OVER WESTERN NEBRASKA EARLY THIS MORNING LIKELY WILL HAVE A HARD TIME DEVELOPING FAR ENOUGH SOUTHWARD INTO THE SEVERELY MIXED ATMOSPHERE TO AFFECT SOUTHWESTERN KANSAS. THE 00Z NUMERICAL MODEL SOLUTIONS ARE VERY CONSISTENT WITH EACH OTHER AND WITH PREVIOUS RUNS IN MAINTAINING MODERATE NORTHWESTERLY FLOW ALOFT OVER THE CENTRAL UNITED STATES THROUGH THE FIRST PART OF THE WEEK. LOW LEVEL SOUTHEAST FLOW WILL RESULT IN DEEP LAYER SHEAR OF 40 TO 45 KNOTS AND A FAVORABLE ENVIRONMENT FOR SOUTHEASTWARD PROPAGATING THUNDERSTORM CLUSTERS FROM THE HIGHER TERRAIN OF COLORADO INTO WESTERN KANSAS. THE UPPER LEVEL TROUGH OVER COLORADO EARLY TODAY SHOULD CONTINUE ITS EASTWARD PROGRESS OVER THE CENTRAL PLAINS TODAY, AND SUBSIDENCE BEHIND THE WAVE WILL SUPPRESS CONVECTION UNTIL LATE IN THE DAY. BY LATE AFTERNOON, UPSLOPE FLOW INTO EASTERN COLORADO AND THE NEXT MINOR TROUGH IN THE FLOW WILL SUPPORT DEVELOPMENT OF THUNDERSTORMS WHICH WILL PROPAGATE SOUTHEASTWARD ONCE AGAIN INTO WESTERN KANSAS TONIGHT. QUITE COOL AIR ALOFT AND AMPLE MID LEVEL INSTABILITY WILL BE PRESENT TO SUPPORT THE THREAT OF MARGINAL HAIL AND WIND WITH ANY ORGANIZED CONVECTIVE CLUSTER. THE EXACT TRAJECTORY OF THUNDERSTORMS TONIGHT IS NOT CLEAR, BUT THE MOST FAVORED PATH APPEARS TO BE ALONG THE MID LEVEL BAROCLINIC ZONE AND THE LOW LEVEL INSTABILITY AXIS ACROSS THE SOUTHWESTERN CORNER OF KANSAS. LITTLE CHANGE IS EXPECTED FOR TUESDAY WITH CONTINUED NORTHWESTERLY FLOW ALOFT AND SURFACE RIDGING FROM ONTARIO INTO THE CENTRAL UNITED STATES. LIGHT TO MODERATE LOW LEVEL SOUTH TO SOUTHEAST FLOW WILL CONTINUE OVER THE HIGH PLAINS, AND ANOTHER ROUND OF THUNDERSTORMS SHOULD ROLL SOUTHEASTWARD INTO WESTERN KANSAS TUESDAY NIGHT. TEMPERATURES IN THE LOWER LEVELS OF THE ATMOSPHERE WILL BE SUBSTANTIALLY COOLER TODAY THAN YESTERDAY. GUIDANCE FORECASTS OF HIGHS IN THE 80S APPEAR REASONABLE. LITTLE CHANGE IS EXPECTED FOR TUESDAY. DAYS 3-7... NORTHWEST FLOW WILL START OUT THE PERIOD, WITH ONE MORE NIGHT OF CONVECTION COMING OUT INTO THE PLAINS FROM HIGH TERRAIN. BY THURSDAY AND INTO THE WEEKEND, THE MODELS ALL SEEM TO BE IN PRETTY GOOD AGREEMENT ON BUILDING A STRONG RIDGE INTO THE DAKOTAS AND CANADA. AN ISOLATED STORM OR TWO BREAKING THE CAP WOULD NOT BE COMPLETELY OUT OF THE QUESTION, BUT FOR THE MOST PART PRECIP CHANCES WILL BE BELOW CLIMO, SO CONTINUED WITH THE DRY TREND WE HAVE IN THE GRIDS. BY SUNDAY, THE GFS SHOWS SIGNS OF TRYING TO BRING THE NEXT TROUGH INTO THE NORTHERN PLAINS. THE ECMWF STILL HAS THE RIDGE FIRMLY IN PLACE, AND THE NCEP ENSEMBLES ARE MORE IN AGREEMENT WITH IT THAN ITS OPERATIONAL RUN. WILL CONTINUE DRY FOR NOW. TEMPERATURES SHOULD START OUT A BIT COOL IN THE UPPER 80S TO LOW 90S EARLY IN THE PERIOD, WARMING FRIDAY AND ONWARD AS THE RIDGE SETS IN. MADE A FEW MINOR TWEAKS TO TEMPS AND DEWPOINTS, BUT NO REALLY HUGE CHANGES. && .PRELIMINARY POINT TEMPS/POPS... DDC 86 62 87 64 / 00 30 10 30 GCK 86 63 87 64 / 05 40 10 30 EHA 87 62 88 63 / 10 50 20 40 LBL 87 63 87 65 / 10 50 10 30 HYS 86 62 88 63 / 10 20 05 20 P28 85 64 88 66 / 10 20 10 20 && .DDC WATCHES/WARNINGS/ADVISORIES... .KS...NONE. && 01/RITTERLING
Hazardous weather outlook, Jul 3, 12:32 PM CDT, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 1232 PM CDT SUN JUL 3 2005 KSZ030-031-043>046-061>066-074>081-084>090-041000- BARBER-CLARK-COMANCHE-EDWARDS-ELLIS-FINNEY-FORD-GRANT-GRAY-HAMILTON- HASKELL-HODGEMAN-KEARNY-KIOWA-LANE-MEADE-MORTON-NESS-PAWNEE-PRATT- RUSH-SCOTT-SEWARD-STAFFORD-STANTON-STEVENS-TREGO- 1232 PM CDT (1132 AM MDT) SUN JUL 3 2005 .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE WEATHER FOR ALL OF SOUTHWEST KANSAS THIS AFTERNOON AND TONIGHT. THE POTENTIAL EXISTS FOR A WIDESPREAD REGIONAL OUTBREAK OF LARGE HAIL AND DAMAGING TO DESTRUCTIVE STRAIGHT LINE WINDS. THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOPING ALONG THE I-70 CORRIDOR EARLY THIS AFTERNOON FROM WAKEENEY TO HAYS. THESE STORMS WILL INCREASE IN COVERAGE AND INTENSITY BY LATE THIS AFTERNOON. ANOTHER AREA OF RAPID SEVERE THUNDERSTORM DEVELOPMENT IS EXPECTED FARTHER SOUTH FROM LAKIN TO HUGOTON EAST TO THE CIMARRON AND MEADE AREAS. THE ATMOSPHERIC CONDITIONS OF STRONG UPPER LEVEL WINDS AND EXTREME INSTABILITY SUPPORT STRONG SUPERCELL THUNDERSTORMS, INITIALLY, WITH VERY LARGE HAIL TO THE SIZE OF BASEBALLS POSSIBLE ALONG WITH DESTRUCTIVE STRAIGHT LINE WINDS TO 80 MPH. AN ISOLATED TORNADO OR TWO IS ALSO POSSIBLE. BY MID-EVENING, A LINE OF POTENTIALLY VERY SEVERE THUNDERSTORMS IS EXPECTED MOVE THROUGH THE AREAS OF SOUTHWEST KANSAS MAINLY EAST OF GARDEN CITY TO LIBERAL. SOME OF THE LARGER COMMUNITIES OF SOUTHWEST KANSAS VULNERABLE TO DANGEROUS SEVERE THUNDERSTORMS INCLUDE CIMARRON, MEADE, DODGE CITY, ASHLAND, JETMORE, LARNED, KINSLEY, PRATT, AND MEDICINE LODGE. STAY TUNED TO YOUR FAVORITE SOURCE FOR SEVERE WEATHER INFORMATION, AS WEATHER CONDITIONS CAN CHANGE VERY RAPIDLY OVER A SHORT PERIOD OF TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FAVORABLE ENVIRONMENT FOR EVENING AND OVERNIGHT THUNDERSTORM CLUSTERS WILL CONTINUE THROUGH WEDNESDAY. DAMAGING WIND AND HAIL ARE POSSIBLE WITH SOME OF THE THUNDERSTORMS. .SPOTTER ACTIVATION STATEMENT... SPOTTERS ARE EXPECTED TO BE NEEDED OVER ALL OF SOUTHWEST KANSAS AFTER 4PM CDT. UMSCHEID
In the hours before
Local storm report, Jul 3, 9:41 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
941 PM CDT SUN JUL 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM HAIL HAVILAND 37.62N 99.11W
07/03/2005 1.75 INCH KIOWA KS LAW ENFORCEMENT
&&
LACYLocal storm report, Jul 3, 9:52 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
952 PM CDT SUN JUL 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL 10 N KISMET 37.35N 100.70W
07/03/2005 1.75 INCH SEWARD KS PUBLIC
0920 PM HAIL 13 NNW PLAINS CITY 37.44N 100.68W
07/03/2005 0.88 INCH HASKELL KS PUBLIC
&&
MGERARDLocal storm report, Jul 3, 10:20 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1020 PM CDT SUN JUL 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL 8 NW ENGLEWOOD 37.12N 100.09W
07/03/2005 1.75 INCH MEADE KS TRAINED SPOTTER
&&
MGERARDLocal storm report, Jul 3, 10:33 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1033 PM CDT SUN JUL 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 PM HAIL 3 SSE BYERS 37.75N 98.85W
07/03/2005 0.75 INCH PRATT KS EMERGENCY MNGR
1019 PM TSTM WND GST 3 SSE BYERS 37.75N 98.85W
07/03/2005 60 MPH PRATT KS EMERGENCY MNGR
1019 PM HAIL 3 SSE BYERS 37.75N 98.85W
07/03/2005 1.00 INCH PRATT KS EMERGENCY MNGR
&&
LACYLocal storm report, Jul 3, 10:52 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1052 PM CDT SUN JUL 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM HAIL 8 E COLDWATER 37.26N 99.19W
07/03/2005 1.00 INCH COMANCHE KS LAW ENFORCEMENT
&&
LACYLocal storm report, Jul 3, 11:05 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
1105 PM CDT SUN JUL 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM HAIL SCOTT STATE LAKE 38.68N 100.92W
07/03/2005 0.88 INCH SCOTT KS LAW ENFORCEMENT
1230 PM HAIL 18 S WAKEENEY 38.76N 99.88W
07/03/2005 1.25 INCH TREGO KS TRAINED SPOTTER
1247 PM HAIL CEDAR BLUFF 38.78N 99.73W
07/03/2005 1.75 INCH TREGO KS LAW ENFORCEMENT
0100 PM HAIL HARGRAVE 38.55N 99.43W
07/03/2005 0.88 INCH RUSH KS PUBLIC
0115 PM HAIL 9 W SCHOENCHEN 38.71N 99.50W
07/03/2005 0.88 INCH ELLIS KS PUBLIC
HAIL COVERED THE GROUND
0115 PM HAIL LA CROSSE 38.53N 99.31W
07/03/2005 1.75 INCH RUSH KS TRAINED SPOTTER
0130 PM HAIL 4 NW BISON 38.56N 99.25W
07/03/2005 2.75 INCH RUSH KS TRAINED SPOTTER
0130 PM TORNADO 6 N OTIS 38.62N 99.05W
07/03/2005 RUSH KS PUBLIC
BRIEF TOUCHDOWN. REPORT RECEIVED FROM KSNW.
0155 PM HAIL OTIS 38.53N 99.05W
07/03/2005 2.75 INCH RUSH KS TRAINED SPOTTER
0210 PM HAIL 4 SSE SHAFFER 38.41N 99.05W
07/03/2005 1.00 INCH RUSH KS PUBLIC
0358 PM HAIL 4 E ROZEL 38.20N 99.33W
07/03/2005 1.00 INCH PAWNEE KS TRAINED SPOTTER
0412 PM HAIL 5 NW LARNED 38.23N 99.17W
07/03/2005 1.00 INCH PAWNEE KS EMERGENCY MNGR
0415 PM HAIL 6 NNW LARNED 38.26N 99.14W
07/03/2005 3.00 INCH PAWNEE KS TRAINED SPOTTER
ACTUAL HAIL SIZE 3.5 INCHES.
0416 PM HAIL 5 NW LARNED 38.23N 99.17W
07/03/2005 2.75 INCH PAWNEE KS EMERGENCY MNGR
0435 PM TSTM WND GST 3 W ZENITH 37.95N 98.54W
07/03/2005 60 MPH STAFFORD KS PUBLIC
TREE BRANCHES DOWN.
0445 PM HAIL 3 S RADIUM 38.13N 98.89W
07/03/2005 0.75 INCH STAFFORD KS LAW ENFORCEMENT
0445 PM HAIL 8 N HUDSON 38.22N 98.66W
07/03/2005 0.88 INCH STAFFORD KS TRAINED SPOTTER
0445 PM HAIL 9 SE HANSTON 38.03N 99.60W
07/03/2005 1.75 INCH HODGEMAN KS PUBLIC
0450 PM HAIL 9 NNE OFFERLE 38.01N 99.50W
07/03/2005 2.00 INCH EDWARDS KS PUBLIC
0500 PM HAIL SEWARD 38.18N 98.79W
07/03/2005 0.75 INCH STAFFORD KS TRAINED SPOTTER
0505 PM HAIL 6 NE MACKSVILLE 38.02N 98.89W
07/03/2005 0.88 INCH STAFFORD KS PUBLIC
0515 PM HAIL KINSLEY 37.92N 99.41W
07/03/2005 1.00 INCH EDWARDS KS TRAINED SPOTTER
0530 PM HAIL KINSLEY 37.92N 99.41W
07/03/2005 1.50 INCH EDWARDS KS TRAINED SPOTTER
0625 PM HAIL 8 SSE STAFFORD 37.86N 98.54W
07/03/2005 1.00 INCH STAFFORD KS PUBLIC
0656 PM HAIL MACKSVILLE 37.96N 98.97W
07/03/2005 0.75 INCH STAFFORD KS TRAINED SPOTTER
0700 PM HAIL 17 WSW JOHNSON CITY 37.48N 102.04W
07/03/2005 1.00 INCH BACA CO AIRPLANE PILOT
0700 PM HAIL 17 NW JOHNSON CITY 37.74N 101.97W
07/03/2005 2.50 INCH HAMILTON KS LAW ENFORCEMENT
0701 PM HAIL 5 S LEWIS 37.86N 99.25W
07/03/2005 0.75 INCH EDWARDS KS PUBLIC
0702 PM HAIL 3 N WINDTHORST 37.82N 99.63W
07/03/2005 1.00 INCH FORD KS PUBLIC
0712 PM HAIL 18 SW SYRACUSE 37.80N 101.98W
07/03/2005 2.75 INCH HAMILTON KS TRAINED SPOTTER
0712 PM HAIL 11 SE KINSLEY 37.81N 99.27W
07/03/2005 1.75 INCH EDWARDS KS TRAINED SPOTTER
0720 PM HAIL FELLSBURG 37.80N 99.18W
07/03/2005 2.75 INCH EDWARDS KS TRAINED SPOTTER
0728 PM HAIL 7 W MANTER 37.52N 102.01W
07/03/2005 1.75 INCH STANTON KS LAW ENFORCEMENT
0728 PM HAIL 4 NW MANTER 37.57N 101.93W
07/03/2005 1.00 INCH STANTON KS TRAINED SPOTTER
0730 PM HAIL 8 S LEWIS 37.82N 99.25W
07/03/2005 1.75 INCH EDWARDS KS TRAINED SPOTTER
0750 PM HAIL JOHNSON CITY 37.57N 101.75W
07/03/2005 1.75 INCH STANTON KS LAW ENFORCEMENT
0750 PM TSTM WND GST JOHNSON CITY 37.57N 101.75W
07/03/2005 60 MPH STANTON KS LAW ENFORCEMENT
0755 PM HAIL 5 S LEWIS 37.86N 99.25W
07/03/2005 1.00 INCH EDWARDS KS PUBLIC
0755 PM HEAVY RAIN 5 S LEWIS 37.86N 99.25W
07/03/2005 2.50 INCH EDWARDS KS PUBLIC
0757 PM HAIL 9 W ULYSSES 37.58N 101.52W
07/03/2005 0.88 INCH GRANT KS EMERGENCY MNGR
0800 PM HAIL 6 W ULYSSES 37.58N 101.47W
07/03/2005 1.00 INCH GRANT KS LAW ENFORCEMENT
0803 PM HAIL 4 NNE BIG BOW 37.61N 101.53W
07/03/2005 0.75 INCH STANTON KS PUBLIC
0805 PM HAIL 10 ENE RICHFIELD 37.32N 101.61W
07/03/2005 1.75 INCH MORTON KS PUBLIC
0815 PM HAIL 10 WSW MOSCOW 37.27N 101.37W
07/03/2005 0.88 INCH STEVENS KS PUBLIC
0818 PM HAIL MACKSVILLE 37.96N 98.97W
07/03/2005 0.75 INCH STAFFORD KS LAW ENFORCEMENT
0825 PM TSTM WND DMG 4 N MOSCOW 37.38N 101.21W
07/03/2005 STEVENS KS TRAINED SPOTTER
METAL 14 X 20 FOOT STORAGE BUILDING BLOWN OVER.
0830 PM HAIL 4 SSE MACKSVILLE 37.90N 98.94W
07/03/2005 1.25 INCH STAFFORD KS PUBLIC
0835 PM TSTM WND GST 9 NNW SATANTA 37.56N 101.05W
07/03/2005 80 MPH HASKELL KS STORM CHASER
CARS BLOWN OFF ROAD...HUGH WALL OF DUST
0835 PM HAIL 4 N MOSCOW 37.38N 101.21W
07/03/2005 0.75 INCH STEVENS KS LAW ENFORCEMENT
0859 PM HAIL 18 N LIBERAL 37.31N 100.94W
07/03/2005 0.75 INCH SEWARD KS LAW ENFORCEMENT
0905 PM HAIL 10 N KISMET 37.35N 100.70W
07/03/2005 1.75 INCH SEWARD KS PUBLIC
0920 PM HAIL 13 NNW PLAINS CITY 37.44N 100.68W
07/03/2005 0.88 INCH HASKELL KS PUBLIC
0924 PM HAIL 3 N MULLINVILLE 37.63N 99.47W
07/03/2005 0.88 INCH KIOWA KS TRAINED SPOTTER
0933 PM HAIL HAVILAND 37.62N 99.11W
07/03/2005 1.75 INCH KIOWA KS LAW ENFORCEMENT
1010 PM HAIL 8 NW ENGLEWOOD 37.12N 100.09W
07/03/2005 1.75 INCH MEADE KS TRAINED SPOTTER
1014 PM HAIL 3 SSE BYERS 37.75N 98.85W
07/03/2005 0.75 INCH PRATT KS EMERGENCY MNGR
1019 PM HAIL 3 SSE BYERS 37.75N 98.85W
07/03/2005 1.00 INCH PRATT KS EMERGENCY MNGR
1019 PM TSTM WND GST 3 SSE BYERS 37.75N 98.85W
07/03/2005 60 MPH PRATT KS EMERGENCY MNGR
1035 PM HAIL 8 E COLDWATER 37.26N 99.19W
07/03/2005 1.00 INCH COMANCHE KS LAW ENFORCEMENT
&&
01The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:37 PM CDT | Severe Thunderstorm Warning | DDC | Morton | 38 min |
| Jul 3, 7:46 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Stevens | 74 min |
| Jul 3, 7:48 PM CDT | Severe Thunderstorm Warning | DDC | Edwards | 62 min |
| Jul 3, 7:58 PM CDT | Severe Thunderstorm Warning | DDC | Stanton | 20 min |
| Jul 3, 8:27 PM CDT | Severe Thunderstorm Warning | DDC | Stafford | 48 min |
| Jul 3, 8:31 PM CDT | Severe Thunderstorm Warning | DDC | Haskell, Seward | 59 min |
| Jul 3, 9:17 PM CDT | Severe Thunderstorm Warning | DDC | Gray, Meade | 43 min |
| Jul 3, 9:24 PM CDT | Severe Thunderstorm Warning | DDC | Kiowa | 59 min |
| Jul 3, 9:37 PM CDT | Severe Thunderstorm Warning | DDC | Pratt | 38 min |
| Jul 3, 9:57 PM CDT | Severe Thunderstorm Warning | DDC | Meade | 33 min |
| Jul 3, 10:06 PM CDT | Severe Thunderstorm Warning | DDC | Clark | 54 min |
| Jul 3, 10:15 PM CDT | Severe Thunderstorm Warning | DDC | Pratt | 45 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.